# SDR EE4Y201910119892

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N306GT
- Make and model: Boeing 737-45D
- Aircraft serial: 27157
- Aircraft time: 55,580 hours, 30,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO CABIN AT BS 907 STR 17R LEVEL FRAME NOTCH WITH HOLE ENLONGATE.WAS REPAIRED PER AERONAUTICAL ENGINEERS EO9670 REV P2,REPAIR INSTRUCTIONS (REF:JOB:A1H217 ITEM 2-40)
